Duality in algebra and topology

Dwyer, W.G., Greenlees, J.P.C. and Iyengar, S. (2006) Duality in algebra and topology. Advances in Mathematics, 200 (2). pp. 357-402. ISSN 0001-8708

Abstract

Metadata

Authors/Creators:
  • Dwyer, W.G.
  • Greenlees, J.P.C.
  • Iyengar, S.
Copyright, Publisher and Additional Information: Imported from arXiv. This is an author produced version of a paper subsequently published in 'Advances in Mathematics'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Beccy Shipman
Date Deposited: 10 Mar 2009 09:52
Last Modified: 17 Nov 2015 04:03
Published Version: http://dx.doi.org/10.1016/j.aim.2005.11.004
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.aim.2005.11.004
Related URLs:

Download

Filename: 0510247v1.pdf

Share / Export

Statistics